EconPapers    
Economics at your fingertips  
 

Some characterizations of egalitarian solutions on classes of TU-games

Javier Arin (), Jeroen Kuipers and Dries Vermeulen

Mathematical Social Sciences, 2003, vol. 46, issue 3, 327-345

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (32) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(03)00051-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:46:y:2003:i:3:p:327-345

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2022-06-05
Handle: RePEc:eee:matsoc:v:46:y:2003:i:3:p:327-345